# SDR 20010403CW015

- Difficulty date: February 19, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N700JC
- Make and model: Rkwell NA26565
- Aircraft serial: 46574
- Engine: Garrtt TFE731*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10704
- Part serial: 2379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GPS ANTENNA FROM AIRCRAFT, THE MATING SURFACE OF THE ANTENNA TO THE AIRCRAFT WAS RUSTING, CAUSING THE AIRCRAFT SKIN TO CORRODE.  SUSPECT A  VOID IN THE SEALANT AROUND BASE CAUSED MOISTURE TO GET UNDER ANTENNA AND CAUSE CORROSION.  RECOMMEND CLOSE ATTENTION TO SEALANT BEAD TO ENSURE NO MOISTURE ENTRAPMENT.  ANTENNA WAS REPLACED DUE TO SEVERITY OF RUST ON BOTTOM SURFACE.
